# SDR AALA202509175407

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 21,943 hours, 6,097 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  FLIGHT ATTENDANT ADVISES THAT THE SLIDE DISARM LEVER AT DOOR 3R IS LOOSE. MAINTENANCE RESECURED SLIDE DISARM LEVER PER AMM 52-20-00.
